Alert archive / New Jersey / Small Craft Advisories in 2026

Small Craft Advisory 33, NWS Philadelphia/Mount Holly

March 22, 2026

NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 22, 2026, 1:47 AM EDT. It took effect at Mar 23, 2026, 6:00 AM EDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Mar 22, 2026, 1:47 AM EDT (05:47 UTC)
In effect from
Mar 23, 2026, 6:00 AM EDT
Expired
Mar 24, 2026, 10:00 AM EDT
In force
28 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

376 
WHUS71 KPHI 220547
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
147 AM EDT Sun Mar 22 2026

ANZ450>453-222000-
/O.NEW.KPHI.SC.Y.0033.260322T2200Z-260324T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
147 AM EDT Sun Mar 22 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EDT TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...From 6 PM this evening to 6 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...The Small Craft Advisory is in effect
  beginning this evening mainly for seas as they become elevated
  to around 5 feet. Northerly winds then increase for Monday and
  Monday night and will generally be around 15 to 20 gusting up to
  25 knots. 
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ454-455-222000-
/O.NEW.KPHI.SC.Y.0033.260323T1200Z-260324T1000Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
147 AM EDT Sun Mar 22 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 6 AM EDT
TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft expected.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...From 8 AM Monday to 6 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-222000-
/O.NEW.KPHI.SC.Y.0033.260323T1200Z-260324T0700Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
147 AM EDT Sun Mar 22 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 3 AM EDT
TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 8 AM Monday to 3 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
446 
WHUS71 KPHI 221811
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
211 PM EDT Sun Mar 22 2026

ANZ450>455-230900-
/O.EXT.KPHI.SC.Y.0033.260323T1000Z-260324T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
211 PM EDT Sun Mar 22 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM MONDAY TO 6 AM
EDT TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  3 to 5 ft expected.

* WHERE...The Atlantic coastal waters of New Jersey and Delaware.

* WHEN...From 6 AM Monday to 6 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-230900-
/O.CON.KPHI.SC.Y.0033.260323T1200Z-260324T0700Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
211 PM EDT Sun Mar 22 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO
3 AM EDT TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters.

* WHEN...From 8 AM Monday to 3 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
000 
WHUS71 KPHI 230651
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
251 AM EDT Mon Mar 23 2026

ANZ450>455-232000-
/O.CON.KPHI.SC.Y.0033.260323T1000Z-260324T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
251 AM EDT Mon Mar 23 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 6 AM EDT TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  3 to 5 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 6 AM this morning to 6 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-232000-
/O.CON.KPHI.SC.Y.0033.260323T1200Z-260324T0700Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
251 AM EDT Mon Mar 23 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 3 AM EDT TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 8 AM this morning to 3 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
904 
WHUS71 KPHI 231907
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
307 PM EDT Mon Mar 23 2026

ANZ450>455-240900-
/O.CON.KPHI.SC.Y.0033.000000T0000Z-260324T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
307 PM EDT Mon Mar 23 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 4
  to 6 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-240700-
/O.CON.KPHI.SC.Y.0033.000000T0000Z-260324T0700Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
307 PM EDT Mon Mar 23 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Delaware Bay.

* WHEN...Until 3 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
344 
WHUS71 KPHI 232255
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
655 PM EDT Mon Mar 23 2026

ANZ450>455-241000-
/O.CON.KPHI.SC.Y.0033.000000T0000Z-260324T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
655 PM EDT Mon Mar 23 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-240700-
/O.CON.KPHI.SC.Y.0033.000000T0000Z-260324T0700Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
655 PM EDT Mon Mar 23 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
TUESDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and very 
  rough waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 3 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Occasional gale force wind gusts possible 
  across Delaware Bay waters through the remainder of the evening,
  decreasing to around 30 knots or less after midnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AKL
799 
WHUS71 KPHI 240533
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
133 AM EDT Tue Mar 24 2026

ANZ430-240645-
/O.CAN.KPHI.SC.Y.0033.000000T0000Z-260324T0700Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
133 AM EDT Tue Mar 24 2026

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished with gusts below 25 kt.

$$

ANZ431-241000-
/O.EXT.KPHI.SC.Y.0033.000000T0000Z-260324T1000Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
133 AM EDT Tue Mar 24 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and 
  choppy waters.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...Until 6 AM EDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>455-241000-
/O.CON.KPHI.SC.Y.0033.000000T0000Z-260324T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
133 AM EDT Tue Mar 24 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 AM EDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
995 
WHUS71 KPHI 240958
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
558 AM EDT Tue Mar 24 2026

ANZ450>455-241300-
/O.EXT.KPHI.SC.Y.0033.000000T0000Z-260324T1300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
558 AM EDT Tue Mar 24 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT THIS
MORNING...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ431-241300-
/O.EXT.KPHI.SC.Y.0033.000000T0000Z-260324T1300Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
558 AM EDT Tue Mar 24 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT THIS
MORNING...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
530 
WHUS71 KPHI 241254
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
854 AM EDT Tue Mar 24 2026

ANZ450>455-241400-
/O.EXT.KPHI.SC.Y.0033.000000T0000Z-260324T1400Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
854 AM EDT Tue Mar 24 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...North winds 10 to 15 kt and seas 3 to 5 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ431-241400-
/O.EXT.KPHI.SC.Y.0033.000000T0000Z-260324T1400Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
854 AM EDT Tue Mar 24 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and a 
  moderate chop.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
732 
WHUS71 KPHI 241353
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
953 AM EDT Tue Mar 24 2026

ANZ450>455-241500-
/O.EXP.KPHI.SC.Y.0033.000000T0000Z-260324T1400Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
953 AM EDT Tue Mar 24 2026

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING...

Winds and seas continue to gradually decrease this morning, so the
Small Craft Advisory has been allowed to expire.

$$

ANZ431-241500-
/O.EXP.KPHI.SC.Y.0033.000000T0000Z-260324T1400Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
953 AM EDT Tue Mar 24 2026

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING...

Winds and seas continue to gradually decrease this morning, so the
Small Craft Advisory has been allowed to expire.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 22, 1:44 AM EDT, 3 minutes earlier. Its key messages:

  • 1. Patchy areas of dense fog possible early Sunday morning, primarily over southern New Jersey and the Delmarva. 2. Showers, potentially some severe thunderstorms, later Sunday afternoon and evening, then turning much cooler with gusty winds on Monday.
Area forecast discussion, Mar 22, 1:44 AM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
144 AM EDT Sun Mar 22 2026

.WHAT HAS CHANGED...
The severe thunderstorm risk Sunday afternoon/evening has increased
some for portions of our area.

&&

.KEY MESSAGES...
1. Patchy areas of dense fog possible early Sunday morning,
primarily over southern New Jersey and the Delmarva.

2. Showers, potentially some severe thunderstorms, later Sunday
afternoon and evening, then turning much cooler with gusty winds on
Monday.

&&

.DISCUSSION...
KEY MESSAGE 1...Patchy areas of dense fog possible early Sunday
morning, primarily over southern New Jersey and the Delmarva.

Broad surface high pressure over New York State will shift off the
New England coast tonight. As it does so, east to southeasterly
return flow on the southern periphery of the high will allow some
low-level moisture to advect toward the coast and potentially
inland. Current HREF probabilities depict roughly a 30-60% chance of
visibilities 1 mile or less across the Delmarva and southern New
Jersey beginning in the pre-dawn hours on Sunday. Visibilities may
approach one half mile or less at times. Depending on the evolution
of fog development tonight, fog headlines may become warranted. Any
fog should clear by mid-morning as a warm front lifts north of the
region.

KEY MESSAGE 2...Showers, potentially some severe thunderstorms,
later Sunday afternoon and evening, then turning much cooler with
gusty winds on Monday.

An upper-level trough across central Canada is forecast to amplify
some Sunday and Monday on its south side from the Great Lakes and
Northeast. This will drive surface low pressure eastward from the
Great Lakes which tracks near our area later Sunday. However,
another weak low develops along the front and within the elongated
pressure trough. This secondary weak low may become convectively
enhanced as it slides east-southeast along the front late Sunday
afternoon and Sunday night. A frontal zone will be to our north and
this will keep our area within the warm sector with southwesterly
winds during most of the day Sunday. However, a strong cold front
will move southeastward across the area Sunday night bringing colder
air across our area Monday through Tuesday. There remains some
timing differences among the model guidance with the passage of the
cold front. This will depend on where exactly the new weak low
develops along the front and its track as this will pull the cold
front through our area. Ahead of the front, high temperatures Sunday
are forecast to reach the 60s to low/mid 70s for most of the region.
A more southerly wind component though will keep it cooler along the
coast due to the wind off the cold ocean.

A ribbon of stronger forcing for ascent ahead of and with the cold
front and weak surface low results in an area of showers arriving in
our northwest zones around mid Sunday afternoon then spreading
southeastward through Sunday night into early Monday morning. The
model forecast soundings indicate some instability developing within
the warm sector, however this may end up being mostly elevated. Some
soundings do show some weak surface-based instability developing
especially near and north/west of I-95 as the low-level lapse rates
steepen during peak heating and the cap/inversion is eroded. The
timing will be key as earlier convection will have the potential to
become locally severe with damaging winds the main threat, although
some large hail is possible due to some steeper mid level lapse
rates. Some of the guidance, including the HREF and HRRR, indicate
potentially robust updrafts to our west that should make it into
parts of our western zones toward early evening. The robust updrafts
given the setup would favor large hail production, and this looks to
be maximized just to our west as of now. There is plenty of shear,
especially speed shear, as strong flow overspreads the region with
850 mb winds right around 50 knots.

Given the potential for some severe thunderstorms and factoring
in the latest guidance, the SPC has expanded the Slight Risk area
(level 2 out of 5) eastward and it now includes from about I-95
north and west), and this is surrounded by a Marginal Risk (level
1 out of 5). Convection is forecast to develop across north-central
Pennsylvania close to the front and where the warm air advection
is maximized. These will then shift east and southeastward. The
storm mode may be discrete initially, however then tend to transition
into some short line segments. This mode change may result in a
large hail risk initially that becomes more of a locally damaging
wind risk. The tornado risk looks rather low as of now unless
the low-level moisture (surface dew points) ends up increasing
more than currently forecast. Much of our area may be on the
eastern edge of the better buoyancy, therefore the eastern extent
of the severe thunderstorm risk is lower confidence. While still
some uncertainty with the overall timing, the main severe thunderstorm
threat looks to be between 4 PM and 10 PM.

The precipitable water is forecast to increase to 1+ inches by
Sunday night. This along with some potential for a time of training
convection could result in some corridors of heavier rainfall (1+
inches). If heavy rainfall rates occur over the more urban areas,
localized flash flooding is possible. Otherwise, the rainfall is
much needed.

As cold air advection develops late Sunday night and especially
during Monday in the wake of the cold front, high temperatures
Monday occur during the morning to perhaps midday hours before
leveling off and then falling some during the afternoon. A pressure
gradient tightens in the wake of low pressure departing to our east
and northeast Monday and high pressure building toward the Great
Lakes. This combined with stronger cold air advection will steepen
the low-level lapse rates and result in deeper mixing. A gusty
northwest wind results during Monday especially in the afternoon
into the evening, with peak wind gusts of 25-35 mph. There will be
less wind on Tuesday, however colder/below average temperatures are
forecast.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through 12Z...Conditions are expected to be VFR at RDG and ABE.
There is a low (around 20%) chance for a few showers or some
BR, but have not included in the TAFs at this time. The I-95
terminals are expected to be VFR for much of the night, but a
period of MVFR ceilings are likely beginning 10-11Z. Some patchy
fog cannot be ruled out, but also left out of the TAFs for now.
For MIV and ACY, there is a higher likelihood of restrictions,
with MVFR ceilings developing around 09-10Z. Fog development is
possible in this timeframe as well, which could lead to IFR
conditions at times. Winds favoring a southerly direction around
5 kt or less. Low confidence overall regarding the development
and extent of any fog, as well as the inland extent of low
ceilings.

Today...MVFR ceilings to start for MIV, ACY, and the I-95
terminals, with brief periods of IFR possible in fog primarily
at MIV and ACY through around 14Z. Conditions then look to
improve to VFR for much of the day. Showers and a few storms,
perhaps strong, may begin to impact RDG and ABE as early as
20-22Z, but will likely hold off through 00Z for all other
terminals. Southwesterly winds generally 5-10 kt. Moderate
confidence.

Tonight...MVFR ceilings at all terminals. Showers and a few
storms, some perhaps strong, may move through the terminals
through 03-05Z. Thereafter, lingering showers are expected
through most of the night. Winds becoming northerly at 5-10 kt
with the passage of a cold front between 03-06Z. Moderate
confidence.

Outlook...

Monday..Improving conditions, likely to VFR. Northwest wind
gusts 20-30 kt on Monday.

Monday night through Wednesday...VFR. No significant weather.

Wednesday night through Thursday...Periods of sub-VFR
conditions possible with a chance of showers.

&&

.MARINE...
No marine headlines are in effect through Sunday. North winds around
5-10 kt will shift out of the east late this afternoon and become
southeast around 10-15 kt tonight. Seas around 2-3 feet. On Sunday,
south-southwest winds will increase to 15-20 kt with gusts up to 22-
23 kt. Seas around 3-4 feet.

Patchy dense marine fog is possible across all waters beginning
early Sunday morning and continuing through mid-day. A slight chance
of thunderstorms are also possible on the northern ocean waters late
Sunday afternoon.

Outlook...

Sunday night and Monday...Small Craft Advisory conditions probable
Sunday night and especially Monday, then conditions subside Monday
night.

Tuesday and Wednesday...The conditions are anticipated to be below
Small Craft Advisory criteria.

Thursday...Small Craft Advisory conditions may develop, mainly at
night.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

DISCUSSION...DeSilva/Gorse
AVIATION...Cooper
MARINE...DeSilva/Gorse
Hazardous weather outlook, Mar 21, 5:07 AM EDT, 20 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
507 AM EDT Sat Mar 21 2026

MDZ012-015-019-020-220915-
Kent MD-Queen Annes-Talbot-Caroline-
507 AM EDT Sat Mar 21 2026

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms could bring isolated damaging winds and large hail
Sunday evening into Sunday night,

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in New Jersey, 2026Every small craft advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.